MAUDE Adverse Event Report: CARDINAL HEALTH 12ML CONTROL SYR 0.2ML INCR; SYRINGE, PISTON

CARDINAL HEALTH 12ML CONTROL SYR 0.2ML INCR; SYRINGE, PISTON
Model Number 8881512977
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when provider uses syringe to administer medication, it is coming out of the top side of syringe (no proper seal on syringe).Additional information received from the initial reporter on 15nov2023 stated that it appears the plunger does not seal to the syringe and fluid is able to bypass.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.The device history record review found no abnormal process conditions present during manufacturing that could have led to the reported issue.Samples were received and visually evaluated; the samples met product specification, there were no visually issues found.The samples were forwarded to the supplier for further review.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
12ML CONTROL SYR 0.2ML INCR
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18238725
Report Number9612030-2023-03874
Device Sequence Number16950633
Product Code FMF
UDI-Device Identifier10192253030686
UDI-Public10192253030686
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881512977
Device Catalogue Number8881512977
Device Lot Number2303825664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/30/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown